Alert archive / Kentucky / Flash Flood Warnings in 2016

Flash Flood Warning 5, NWS Louisville, KY

April 27, 2016Ohio County, Kentucky

NWS Louisville, KY issued this flash flood warning at Apr 27, 2016, 6:38 PM CDT for Ohio County, Kentucky. It was in force for 3 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 27, 2016, 6:38 PM CDT (23:38 UTC)
Expired
Apr 27, 2016, 9:30 PM CDT
In force
3 hr
Issued by
NWS Louisville, KY
Area
Storm-based polygon
Flood severity
None

County Ohio County, KY

The radar

The Ft Campbell radar (KHPX), 85 km from the middle of the area, began a volume at 23:39 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 27, 7:20 PM CDTFLOODHartford, KYSOME WATER OVER A FEW ROADWAYS. NO ROADS CLOSED.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 11.6 hours before the alert went out and 152 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2016-04-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 669 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2016-04-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 122 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
669 J/kg
Mixed-layer CIN
-79 J/kg
Mixed-layer LCL
828 m above ground
0-6 km bulk shear
18 kt
0-1 km storm-relative helicity
122 m²/s²
0-3 km storm-relative helicity
166 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.5

Open this sounding in Storm Lab

The text

As transmitted.

914 
WGUS53 KLMK 272338
FFWLMK
KYC183-280230-
/O.NEW.KLMK.FF.W.0005.160427T2338Z-160428T0230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
638 PM CDT WED APR 27 2016

THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  OHIO COUNTY IN CENTRAL KENTUCKY...

* UNTIL 930 PM CDT

* AT 637 PM CDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING
  HEAVY RAIN ACROSS THE WARNED AREA. TWO TO THREE INCHES OF RAIN
  HAS ALREADY FALLEN. FLASH FLOODING IS EXPECTED TO BEGIN SHORTLY.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  HARTFORD...BEAVER DAM...FORDSVILLE...CENTERTOWN...MCHENRY...ROCKPORT...
  SANDEFUR CROSSING...WYSOX...DEANEFIELD AND NARROWS.

ADDITIONAL RAINFALL AMOUNTS OF 1 TO 2 INCHES ARE POSSIBLE IN THE
WARNED AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TURN AROUND...DON'T DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

&&

LAT...LON 3738 8709 3746 8710 3748 8713 3748 8711
      3755 8705 3763 8695 3762 8692 3767 8682
      3771 8687 3774 8682 3768 8668 3725 8685
      3722 8689 3727 8698 3732 8699 3736 8703
      3737 8707 3733 8711 3734 8714

$$

AMS
1 follow-up statement
206 
WGUS73 KLMK 280115
FFSLMK

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
815 PM CDT WED APR 27 2016

KYC183-280125-
/O.CAN.KLMK.FF.W.0005.000000T0000Z-160428T0230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
OHIO KY-
815 PM CDT WED APR 27 2016

...THE FLASH FLOOD WARNING FOR OHIO COUNTY IS CANCELLED...

FLOOD WATERS HAVE RECEDED...AND ARE NO LONGER EXPECTED TO POSE A
THREAT TO LIFE OR PROPERTY. PLEASE CONTINUE TO HEED ANY ROAD
CLOSURES.

LAT...LON 3738 8709 3746 8710 3748 8713 3748 8711
      3755 8705 3763 8695 3762 8692 3767 8682
      3771 8687 3774 8682 3768 8668 3725 8685
      3722 8689 3727 8698 3732 8699 3736 8703
      3737 8707 3733 8711 3734 8714

$$

AMS

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this flash flood warning went out at Apr 27, 5:59 PM CDT, 39 minutes earlier.

Area forecast discussion, Apr 27, 5:59 PM CDT, 39 minutes before
Area Forecast Discussion
National Weather Service Louisville KY
659 PM EDT WED APR 27 2016

...Updated Aviation Discussion...

...Forecast Update...
Issued at 610 PM EDT Wed Apr 27 2016

Convection firing up along a residual east/west boundary across
central Kentucky has been the interest so far this afternoon and
early evening. Environment is characterized by 1000 to 1500 J/kg of
SBCAPE with effective bulk shear of 40 to 50 kts. An area of
enhanced low level helicity exists as well, which is helping to
sustain some of the supercells across west-central KY.

As a result, feel there is a short-lived tornado threat and a tornado
watch has been posted for portions of the western areas. And
further back south/west, we'll have to watch the main line of
storms roll through the area later this evening. Hi-res models
have a good handle on this coming through with the potential for a
damaging wind and hail threat.

.SHORT TERM (Now through Thursday Night)...
Issued at 312 PM EDT Wed Apr 27 2016

As an upper low moves between Omaha and Des Moines tonight and a
speed max rounds its base, scattered showers and storms are expected
to develop INVOF the confluence of the Ohio and Mississippi Rivers
late this afternoon/early this evening. This convection should then
head northeast up the Ohio Valley. Scattered storms will also be
possible over the rest of central Kentucky in the warm and unstable
sector south of a warm front stretched out along Interstate 64.
There has been a lot of rain already today, limiting surface-based
instability along and either side of the warm front. The warm front
is not expected to move much other than perhaps a slight northward
drift. This would bring more unstable air slightly northward despite
earlier rains. In short, it will be an evening of monitoring radar
and satellite trends to see exactly where new convection sets up to
our west/southwest and moves into the area. WBZ heights around 10k
feet support hail as the main threat. If the surface remains
relatively stable the wind threat may be slightly lessened...but
will have to see how the warm front behaves and how much of a break
we can get between afternoon convection overhead and incoming
convection from the west this evening.

There has been torrential rain over a narrow band between
Elizabethtown and Mammoth Cave this afternoon, resulting in some
minor hydro issues in that area. Additional water problems will be
possible this evening under the heaviest rainers, especially in
urban centers.

Tomorrow the upper low will weaken and advance into the Great Lakes.
By afternoon lapse rates and cu rule support sct/bkn cu development.
PWATs look quite low and atmospheric cross-section show very little
available moisture. Can't rule out pop-up afternoon showers, though,
especially from southern Indiana to the Kentucky Blue Grass.

Thursday night high pressure will nose in from the northwest and
give us a pleasant night with temperatures dropping into the lower
and middle 50s.

.LONG TERM (Friday through Wednesday)...
Issued at 322 PM EDT Wed Apr 27 2016

High pressure to our north will give us a very nice day on Friday
with partly cloudy skies and temperatures peaking in the 70s.

We then enter into what should be a very wet weekend. Low pressure
will lazily move from the Red River Valley Saturday morning to the
mid-Atlantic coast by Sunday evening. The Gulf will be wide open and
models are progging a healthy low level jet bringing moisture
northward. Widespread showers and scattered thunderstorms will be
the result. One to three inches of rain over the course of the
entire weekend isn't out of the question.

Things should then dry out for the first part of the new work week
before the next system begins to approach by mid-week.

High temperatures throughout the long term will be in the 70s,
although some locations may not make it out of the 60s in southern
Indiana on Saturday.

&&

.AVIATION (00Z TAF Update)...
Updated at 658 PM EDT Wed Apr 27 2016

A line of intense storms will impact BWG by 00z, SDF closer to 01-
02z, and LEX by around 03-04z. SDF stands the greatest chance of
seeing a harder hit with strong to severe winds, frequent
CG lightning and torrential rain for 1 to 2 hours.

In the wake of this complex of storms, expect plenty of low level
moisture and combined with nighttime cooling, there's a chance of
IFR to low MVFR ceilings developing by 06z or so, holding through
dawn or so. Guidance hits the IFR probabilities the hardest at
SDF/LEX.

For Thursday, some broken MVFR ceilings likely in the morning but
conditions should begin to improve with daytime heating and some
drier air. Some gusty winds will develop in the late morning and
afternoon. Chances for showers/storms are significantly less so will
hold off mentioning anything in the TAF right now.

&&

.LMK Watches/Warnings/Advisories...
KY...NONE.
IN...NONE.
&&

Update.........ZT
Short Term.....13
Long Term......13
Aviation.......ZT
Hazardous weather outlook, Apr 27, 2:40 PM CDT, 3 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LOUISVILLE KY
340 PM EDT WED APR 27 2016

INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067-
070>078-081-082-280745-
ORANGE-WASHINGTON-SCOTT-JEFFERSON-DUBOIS-CRAWFORD-PERRY-HARRISON-
FLOYD-CLARK-HANCOCK-BRECKINRIDGE-MEADE-OHIO-GRAYSON-HARDIN-BULLITT-
OLDHAM-TRIMBLE-HENRY-SHELBY-FRANKLIN-SPENCER-ANDERSON-WOODFORD-
FAYETTE-BOURBON-NICHOLAS-NELSON-MERCER-JESSAMINE-LARUE-MARION-BOYLE-
GARRARD-MADISON-BUTLER-EDMONSON-HART-GREEN-TAYLOR-CASEY-LINCOLN-
LOGAN-WARREN-SIMPSON-ALLEN-BARREN-MONROE-METCALFE-ADAIR-RUSSELL-
CUMBERLAND-CLINTON-
INCLUDING THE CITIES OF...PAOLI...SALEM...SCOTTSBURG...MADISON...
JASPER...ENGLISH...TELL CITY...CORYDON...NEW ALBANY...
JEFFERSONVILLE...LEWISPORT...HAWESVILLE...HARDINSBURG...
BRANDENBURG...HARTFORD...LEITCHFIELD...ELIZABETHTOWN...
SHEPHERDSVILLE...LOUISVILLE...LA GRANGE...BEDFORD...MILTON...
NEW CASTLE...SHELBYVILLE...FRANKFORT...GEORGETOWN...CYNTHIANA...
TAYLORSVILLE...LAWRENCEBURG...VERSAILLES...LEXINGTON...PARIS...
CARLISLE...BARDSTOWN...SPRINGFIELD...HARRODSBURG...NICHOLASVILLE...
WINCHESTER...HODGENVILLE...LEBANON...DANVILLE...LANCASTER...
RICHMOND...MORGANTOWN...BROWNSVILLE...HORSE CAVE...GREENSBURG...
CAMPBELLSVILLE...LIBERTY...STANFORD...RUSSELLVILLE...BOWLING GREEN...
FRANKLIN...PROVIDENCE...SCOTTSVILLE...GLASGOW...TOMPKINSVILLE...
EDMONTON...COLUMBIA...JAMESTOWN...BURKESVILLE...ALBANY
340 PM EDT WED APR 27 2016 /240 PM CDT WED APR 27 2016/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
INDIANA AND CENTRAL KENTUCKY.

.DAY ONE...TONIGHT.

SCATTERED STORMS THIS EVENING WILL PRODUCE DANGEROUS LIGHTNING AND
LOCALLY TORRENTIAL RAIN. THE STRONGEST STORMS WILL BE CAPABLE OF
HAIL AND GUSTY WINDS...ESPECIALLY WEST OF INTERSTATE 65.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

WIDESPREAD SHOWERS AND SCATTERED STORMS WILL HAVE THE POTENTIAL TO
PRODUCE HEAVY RAIN THIS WEEKEND. ONE TO THREE INCHES OF RAIN WILL
BE POSSIBLE OVER THE COURSE OF BOTH DAYS.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ASKED TO REPORT ANY FLOODING, HAIL, OR HIGH WINDS
THIS EVENING.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/LOUISVILLE.

13

In the hours before

Local storm report, Apr 27, 3:58 PM CDT, 2 hours 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
458 PM EDT WED APR 27 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0444 PM     HAIL             5 WNW LIBERTY           37.36N 85.01W
04/27/2016  E1.75 INCH       CASEY              KY   PUBLIC

&&

NWS LOUISVILLE KY
IRIS SYSTEM
Special weather statement, Apr 27, 4:11 PM CDT, 2 hours 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
511 PM EDT WED APR 27 2016

KYZ054-064>066-272145-
CASEY-GREEN-MARION-TAYLOR-
511 PM EDT WED APR 27 2016

...A STRONG THUNDERSTORM WILL AFFECT SOUTH CENTRAL MARION...WEST
CENTRAL CASEY...NORTHEASTERN GREEN AND TAYLOR COUNTIES...

AT 511 PM EDT/411 PM CDT/...A STRONG THUNDERSTORM WAS NEAR
CAMPBELLSVILLE...MOVING EAST AT 20 MPH.

WIND GUSTS UP TO 50 MPH AND NICKEL SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
CAMPBELLSVILLE...BRADFORDSVILLE...WHITE ROSE...SPURLINGTON...SALOMA...
ARISTA...BASS...BLACK GNAT...SALLEETOWN AND ACTON.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

LAT...LON 3741 8553 3754 8517 3728 8508 3728 8511
      3730 8515 3731 8518 3731 8519 3729 8518
      3728 8519 3727 8519 3727 8520 3725 8544
TIME...MOT...LOC 2111Z 254DEG 19KT 3735 8544

AMS
Local storm report, Apr 27, 4:17 PM CDT, 2 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
517 PM EDT WED APR 27 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0510 PM     HAIL             CAMPBELLSVILLE          37.35N 85.35W
04/27/2016  E0.50 INCH       TAYLOR             KY   PUBLIC

            DIME SIZED HAIL IN THE CAMPBELLSVILLE AREA.

&&

KDW
Special weather statement, Apr 27, 4:26 PM CDT, 2 hours 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
526 PM EDT WED APR 27 2016

KYZ064-066-077-078-272200-
ADAIR-RUSSELL-CASEY-GREEN-
526 PM EDT WED APR 27 2016

...A CLUSTER OF STRONG THUNDERSTORMS WILL AFFECT NORTHWESTERN
RUSSELL...SOUTHERN CASEY...SOUTHEASTERN GREEN AND ADAIR COUNTIES...

AT 526 PM EDT/426 PM CDT/...A CLUSTER OF STRONG THUNDERSTORMS WAS
ALONG A LINE EXTENDING FROM NEAR LIBERTY TO 7 MILES SOUTHWEST OF
COLUMBIA...AND MOVING NORTHEAST AT 20 MPH.

WINDS IN EXCESS OF 40 MPH AND DIME SIZE HAIL ARE POSSIBLE WITH THESE
STORMS.

LOCATIONS IMPACTED INCLUDE...
LIBERTY...COLUMBIA...RUSSELL SPRINGS...SPARKSVILLE...MONTPELIER...
ROYVILLE...CRESTON...BLISS...GARLIN AND RHEBER.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

LAT...LON 3699 8548 3707 8552 3711 8553 3711 8555
      3713 8556 3721 8536 3719 8535 3723 8531
      3728 8519 3737 8475 3736 8472 3730 8471
      3729 8472 3724 8472 3713 8488 3699 8521
TIME...MOT...LOC 2126Z 245DEG 19KT 3724 8495 3704 8541

AMS
Special weather statement, Apr 27, 5:57 PM CDT, 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
557 PM CDT WED APR 27 2016

KYZ026-272330-
OHIO-
557 PM CDT WED APR 27 2016

...A STRONG THUNDERSTORM WILL AFFECT NORTHERN OHIO COUNTY...

AT 557 PM CDT...A STRONG THUNDERSTORM WAS NEAR HARTFORD...MOVING
NORTHEAST AT 25 MPH.

WINDS IN EXCESS OF 40 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
ADABURG...DEANEFIELD...NARROWS...RALPH...NO CREEK...HEFLIN...TAFFY...
SUNNYDALE...DUKEHURST AND MAGAN.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

LAT...LON 3763 8694 3762 8692 3764 8689 3765 8687
      3767 8684 3767 8682 3770 8685 3771 8684
      3756 8668 3754 8666 3744 8698 3755 8704
TIME...MOT...LOC 2257Z 228DEG 23KT 3744 8703

SCHOETTMER
Special weather statement, Apr 27, 6:24 PM CDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
624 PM CDT WED APR 27 2016

KYZ024-026-027-061-062-070>073-280015-
BUTLER-WARREN-EDMONSON-SIMPSON-OHIO-LOGAN-GRAYSON-BRECKINRIDGE-ALLEN-
624 PM CDT WED APR 27 2016

...A CLUSTER OF STRONG THUNDERSTORMS WILL AFFECT SOUTHERN OHIO...
WARREN...WESTERN GRAYSON...SOUTHWESTERN BRECKINRIDGE...SIMPSON...
LOGAN...BUTLER...WESTERN EDMONSON AND SOUTHWESTERN ALLEN COUNTIES...

AT 623 PM CDT...A CLUSTER OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM 8 MILES SOUTH OF HARTFORD TO 9 MILES NORTH OF
RUSSELLVILLE TO 6 MILES NORTHWEST OF CROSS PLAINS...AND MOVING
NORTHEAST AT 40 MPH.

WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
BOWLING GREEN...RUSSELLVILLE...HARTFORD...MORGANTOWN...PLUM SPRINGS...
CRESTMOOR...DELAFIELD...MEMPHIS JUNCTION...MOUNT VICTOR AND ANDERSON.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

LAT...LON 3665 8659 3664 8706 3706 8705 3707 8694
      3709 8690 3711 8689 3714 8693 3718 8692
      3718 8689 3719 8691 3722 8690 3724 8691
      3724 8694 3727 8698 3732 8699 3736 8703
      3739 8703 3777 8639 3664 8627 3663 8656
TIME...MOT...LOC 2323Z 224DEG 37KT 3734 8694 3697 8686 3661 8676

AMS

The office that day

Everything else NWS Louisville, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 26, 7:05 PM CDTSevere Thunderstorm WarningLMKBreckinridge, Meade40 min
Apr 26, 7:30 PM CDTSpecial Weather StatementLMKButler, Logan60 min
Apr 26, 7:43 PM CDTSpecial Weather StatementLMKBullitt, Jefferson62 min
Apr 26, 7:47 PM CDTSevere Thunderstorm WarningLMKJefferson28 min
Apr 26, 7:49 PM CDTSevere Thunderstorm WarningLMKTrimble26 min
Apr 26, 8:10 PM CDTSpecial Weather StatementLMKTrimble35 min
Apr 26, 8:17 PM CDTSpecial Weather StatementLMKEdmonson, Grayson, Hart, Logan, Simpson, Warren58 min
Apr 26, 8:22 PM CDTSpecial Weather StatementLMKHenry, Oldham, Shelby, Spencer38 min
Apr 26, 8:28 PM CDTSevere Thunderstorm WarningLMKFranklin, Henry, Oldham, Shelby, Spencer32 min
Apr 26, 8:46 PM CDTSpecial Weather StatementLMKAllen, Barren, Green, Hart, Metcalfe44 min
Apr 26, 8:53 PM CDTSevere Thunderstorm WarningLMKFranklin, Henry, Scott, Shelby37 min
Apr 26, 9:27 PM CDTSpecial Weather StatementLMKBourbon, Boyle, Fayette, Garrard, Harrison, Jessamine and 3 more48 min
Apr 26, 9:49 PM CDTSpecial Weather StatementLMKBourbon, Clark, Fayette, Madison, Nicholas56 min
Apr 26, 9:59 PM CDTSpecial Weather StatementLMKLincoln46 min
Apr 27, 4:22 AM CDTSevere Thunderstorm WarningLMKButler, Edmonson, Grayson23 min
Apr 27, 12:30 PM CDTSpecial Weather StatementLMKHardin, Larue60 min
Apr 27, 1:18 PM CDTSpecial Weather StatementLMKSpencer27 min
Apr 27, 1:32 PM CDTAreal Flood AdvisoryLMKGrayson, Hardin3 hr
Apr 27, 1:47 PM CDTFlash Flood WarningLMKGrayson, Hardin3 hr
Apr 27, 2:09 PM CDTSpecial Weather StatementLMKEdmonson36 min
Apr 27, 2:16 PM CDTSevere Thunderstorm WarningLMKButler, Edmonson, Warren29 min
Apr 27, 2:45 PM CDTSpecial Weather StatementLMKEdmonson30 min
Apr 27, 3:15 PM CDTSpecial Weather StatementLMKCasey30 min
Apr 27, 3:43 PM CDTSpecial Weather StatementLMKCasey32 min
Apr 27, 3:44 PM CDTSevere Thunderstorm WarningLMKCasey, Lincoln31 min
Apr 27, 3:48 PM CDTSevere Thunderstorm WarningLMKGreen, Taylor27 min
Apr 27, 4:11 PM CDTSpecial Weather StatementLMKTaylor34 min
Apr 27, 4:12 PM CDTSevere Thunderstorm WarningLMKLincoln18 min
Apr 27, 4:26 PM CDTSpecial Weather StatementLMKAdair, Casey34 min
Apr 27, 4:51 PM CDTSevere Thunderstorm WarningLMKCasey, Russell24 min
Apr 27, 5:01 PM CDTTornado WarningLMKOhio29 min
Apr 27, 5:29 PM CDTSevere Thunderstorm WarningLMKOhio31 min
Apr 27, 5:57 PM CDTSpecial Weather StatementLMKOhio33 min
Apr 27, 6:16 PM CDTSevere Thunderstorm WarningLMKBreckinridge, Hancock, Ohio44 min
Apr 27, 6:24 PM CDTSpecial Weather StatementLMKButler, Logan, Ohio, Simpson, Warren51 min
Apr 27, 6:48 PM CDTSevere Thunderstorm WarningLMKBreckinridge, Butler, Grayson, Ohio42 min
Apr 27, 6:51 PM CDTSevere Thunderstorm WarningLMKAllen, Butler, Edmonson, Grayson, Simpson, Warren39 min
Apr 27, 6:52 PM CDTSevere Thunderstorm WarningLMKBreckinridge, Hancock, Meade, Ohio38 min

Nearby

Flash Flood Warnings in Kentucky, 2016Every flash flood warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.